MAUDE Adverse Event Report: STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 FOR RIGHT HUMERUS 3 HOLE / L86MM; PLATE, FIXATION, BONE

STRYKER GMBH PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 FOR RIGHT HUMERUS 3 HOLE / L86MM; PLATE, FIXATION, BONE
Catalog Number 627233S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "patient underwent orif for humeral fracture on august 20, 2025.Axsos ph implanted.The patient had to undergo revision surgery due to re-dislocation of the bony fragment of the greater tuberosity of the humerus due to malpositioning of the plate.".
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the affected device was not returned and no other evidence was shared for evaluation.A device inspection was not available since the affected device was not returned.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More information as well as the affected device must be available in order to determine the exact root cause of the issue.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
As reported: "patient underwent orif for humeral fracture on (b)(6) 2025.Axsos ph implanted.The patient had to undergo revision surgery due to re-dislocation of the bony fragment of the greater tuberosity of the humerus due to malpositioning of the plate.".

Brand Name
PROXIMAL LATERAL HUMERUS PLATE AXSOS 3 FOR RIGHT HUMERUS 3 HOLE / L86MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23144615
Report Number0008031020-2025-01636
Device Sequence Number9915943
Product Code HRS
UDI-Device Identifier07613327091243
UDI-Public(01)07613327091243(17)291130(10)AL9258
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222381
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number627233S
Device Lot NumberAL9258
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/28/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown